# SDR ZZDA2009023

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR PAN CORRODED BEYOND USABLE LIMITS.  CUT OUT CORRODED AREA AT LOWER PAN, INSTALLED NEW PAN & SPLICE PER B717 SRM 53-20-15.
